Hey there! Sign in to join this conversationNew here? Join for free

Feeling exhausted, now worried I might be pregnant. Watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    So for the last week I've been feeling exhausted. I wake up sleepy and feel tired throughout the day. I'm on the pill and have been taking it at the same time every day. 7 o'clock every evening but had it an hour and half late once. I wouldn't worry normally about being pregnant its just the fact I had a course of antibiotics called Nitrofurantion a few weeks ago for a urine infection. My period is due in a weeks time and i'm exhausted and moody. My left boob is really painful and I got a sudden outbreak of spots two days ago. What are my chances of being pregnant. I can't find anything about nitrofurantion and the pill but I'm still worried.
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    (Original post by ice-cold-coffee)
    So for the last week I've been feeling exhausted. I wake up sleepy and feel tired throughout the day. I'm on the pill and have been taking it at the same time every day. 7 o'clock every evening but had it an hour and half late once. I wouldn't worry normally about being pregnant its just the fact I had a course of antibiotics called Nitrofurantion a few weeks ago for a urine infection. My period is due in a weeks time and i'm exhausted and moody. My left boob is really painful and I got a sudden outbreak of spots two days ago. What are my chances of being pregnant. I can't find anything about nitrofurantion and the pill but I'm still worried.
    Nitrofurantion isn't one that effects it supposedly, if you don't get your withdrawal bleed then maybe se a doctor but I wouldn't panic.
    • Thread Starter
    Offline

    0
    ReputationRep:
    UPDATE:
    Really painful swollen left boob now. Painful to touch and can feel swollen hard bump under skin. Only the left one.
    Offline

    15
    ReputationRep:
    Please go and get the issue with your boob seen to ASAP! This is likely to be why you have been feeling so tired ect. As for your pill, I woudn't worry about the time difference. Our bodies are not clocks lol- my GP told me that as long as you take your pill within 6 hours either side of your chosen time you will be fine. Hope you feel better !
    • Community Assistant
    Online

    17
    ReputationRep:
    Yes, this is 'get your breast checked out' time. It's way too early to get significant symptoms from a pregnancy you very probably don't have.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 10, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.